# SDR FDEA201006101920

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35613
- Condition: Misrepaired
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER AT STA 760 TO STA 780,   BETWEEN STRINGERS S-15L TO S-17L. EXISTING REPAIR EVALUATED IAW ATTACHMENT "B" OF EO F-5100-7-5001 PT 1 AND FOUND REPAIR CAN NOT MEET THE CURRENT SRM REPAIR. EXISTING REPAIR DOUBLER R & R IAW STA E E.A. 757-5331-08-E0753, REV A AND COVER E.A. F-5330-135847,  REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
